# SDR SCNA97002

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERDOOR EMERGENCY EXIT LIGHTS CAME ON FOR ONLY THREE TO FIVE SECONDS.  REMOVED AND REPLACED BATTERY PACK FOR RIGHT WING OVERDOOR EMERGENCY EXIT LIGHTS IN ACCORDANCE WITH MM 33-50-0 AND OPS CHECKED NORMALLY.
